# SDR AALA202207062645

- Difficulty date: June 9, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737
- Aircraft serial: 40579
- Aircraft time: 35,529 hours, 14,464 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON ANGLE LOCATED AT STA 550 AND LEFT BUTT LINE 44. INSTALLED NEW ANGLE ON LEFT BULKHEAD AT STA 500 PER AARD 51-00-05-1.
